# SDR CALA2018012600342

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 10,899 hours, 3,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT TURN ON.   REPLACED THE LAMPS IAW AMM 33-51-14-960-801,  OPS CHECKED GOOD.
